# SDR AU980626

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Indicators
- Condition: Fluctuate
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INSTRUMENTS FLUCTUATING.  INSPECTION OF THE ENGINE AND THE OIL FILTER FOLLOWED BY GROUND RUNS AND TEST FLIGHT COULD NOT CONFIRM THE DEFECT.
